# SDR AY9900409

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 943-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND A DENT AT FUSELAGE SKIN BS 943-1000 L-20R.  GAIN ACCESS TO AREA, REMOVED SECTION OF SKIN, DRILLED NEW SECTION AND SKIN SPLICE.  INSTALLED NEW SKIN SECTION AND SPLICE DOUBLER IAW DC9 SRM 51-30-2, 51-10-3, 51-10-2, 51-10-4, AND RES NR 99-995.
